MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2003

Vitamin K deficiency and bleeding after long-term use of cholestyramine.

Vroonhof K, van Rijn H J M, van Hattum J

Клинический случайСтатьяПеревод в очереди

Аннотация

Although it has been long known that in theory the use of cholestyramine can cause coagulopathy due to reduced absorption of vitamin K, only a few cases have been reported. In those cases the coagulopathy occurred within a few weeks to months after the start of therapy. We report a patient with severe pruritus due to intrahepatic cholestasis, who was on cholestyramine therapy for over 25 years before haemorrhage occurred. This case demonstrates that one should be aware of the possibility of depletion of fat-soluble vitamins during the long-term use of cholestyramine.

Для цитирования: Vroonhof K, van Rijn H J M, van Hattum J. Vitamin K deficiency and bleeding after long-term use of cholestyramine.. The Netherlands journal of medicine. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.